MAUDE Adverse Event Report: ICOTEC AG VADER PEDICLE SYSTEM, SCREW, CARBON/PEEK, POLYAX., FEN., Ø 5.5 X 45 MM

ICOTEC AG VADER PEDICLE SYSTEM, SCREW, CARBON/PEEK, POLYAX., FEN., Ø 5.5 X 45 MM
Model Number 16-6022-55545
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 08/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Data relating to manufacturing date is not on the label as udi-pi.Analysis of the relevant production records of the pedicle screw did not identify any anamolies that could be a cause of the event.The hospital was requested to return the retrieved pedicle screws for investigation.The implants will not be returned as the patient decided to keep the implants current information is insufficient to permit a valid conclusion of the cause of this event.Based on the information available, no corrective actions are proposed.A follow-up report will be submitted if additional relevant information becomes known.
 
Event or Problem Description
A patient in switzerland was treated with an icotec pedicle screw system (8 pedicle screws).The patient noticed increasing pain.Imaging revealed a possible infection in the location of the implants and loosened pedicle screws.A revision surgery was required.During the revision surgery (b)(6) 2025) all screws were removed whereby one screw broke.

Brand Name
VADER PEDICLE SYSTEM, SCREW, CARBON/PEEK, POLYAX., FEN., Ø 5.5 X 45 MM
Common Device Name
VADER PEDICLE SYSTEM, SCREW, CARBON/PEEK, POLYAX., FEN., Ø 5.5 X 45 MM
Manufacturer (Section D)
ICOTEC AG
industriestrasse 12
altstaetten, sg 9450
SZ  9450
Manufacturer (Section G)
ICOTEC AG
industriestrasse 12
altstaetten, sg 9450
SZ   9450
Manufacturer Contact
joerg schneider
industriestrasse 12
altstaetten, sg 9450
SZ   9450
MDR Report Key23028787
Report Number3006493760-2025-00005
Device Sequence Number18445747
Product Code NKB
UDI-Device Identifier07640164844671
UDI-Public07640164844671
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K232628
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number16-6022-55545
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2025
Initial Report FDA Received Date09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown